PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 73 | 2 | 285-299
Tytuł artykułu

Extensionless modules over tame hereditary algebras

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
73
Numer
2
Strony
285-299
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-10-22
Twórcy
autor
  • Department of Mathematics, Wayne State University, Detroit, Michigan 48202 U.S.A.
Bibliografia
  • [1] N. Aronszajn and U. Fixman, Algebraic spectral problems, Studia Math. 30 (1968), 273-338.
  • [2] M. Auslander, I. Reiten and S. Smalø, Representation Theory of Artin Algebras, Cambridge Univ. Press, 1995.
  • [3] K. Bongartz, Tilted algebras, in: Lecture Notes in Math. 903, Springer, Berlin, 1982, 26-38.
  • [4] F. V. Colhoe, A note on preinjective partial tilting modules, in: CMS Conf. Proc. 14, Amer. Math. Soc., 1993, 109-115.
  • [5] P. Eklof and M. Huber, On the rank of Ext, Math. Z. 174 (1980), 159-185.
  • [6] U. Fixman, On algebraic equivalence between pairs of linear transformations, Trans. Amer. Math. Soc. 113 (1964), 424-453.
  • [7] L. Fuchs, Infinite Abelian Groups, Vols. I, II, Academic Press, New York, 1970, 1973.
  • [8] P. Gabriel, Auslander-Reiten sequences and representation-finite algebras, in: Lecture Notes in Math. 831, Springer, Berlin, 1980, 1-71.
  • [9] W. Geigle and H. Lenzing, Perpendicular categories with applications to representations and sheaves, J. Algebra 144 (1991), 273-343.
  • [10] I. Kaplansky, Modules over Dedekind rings and valuation rings, Trans. Amer. Math. Soc. 72 (1952), 327-340.
  • [11] H. Lenzing and H. Meltzer, Sheaves on a weighted projective line of genus one, in: CMS Conf. Proc. 14, Amer. Math. Soc., 1993, 313-337.
  • [12] H. Lenzing and F. Okoh, The separability of direct products of modules over a canonical algebra, ibid., 339-352.
  • [13] M. Nagata, Local Rings, Interscience, New York, 1962.
  • [14] F. Okoh, Indecomposable rank two modules over some artinian ring, J. London Math. Soc. 22 (1980), 411-422.
  • [15] F. Okoh, Extensionless modules of finite rank over countable Dedekind domains, Arch. Math. (Basel) 59 (1992), 232-238.
  • [16] F. Okoh, The rank of a completion of a Dedekind domain, Comm. Algebra 21 (1993), 4561-4574.
  • [17] F. Okoh, Bouquets of Baer modules, J. Pure Appl. Algebra 93 (1994), 297-310.
  • [18] F. Okoh, Infinite-dimensional partial tilting modules, in preparation.
  • [19] C. M. Ringel, Infinite-dimensional representations of finite-dimensional hereditary algebras, Sympos. Mat. Inst. Alta Mat. 23 (1979), 321-412.
  • [20] D. Simson, Linear Representations of Partially Ordered Sets and Vector Space Categories, Gordon and Breach, 1992.
  • [21] O. Teichmüller, Diskret bewertete perfekte Körper mit unvollkommenen Restklassenkörper, J. Reine Angew. Math. 176 (1936), 141-152.
  • [22] R. B. Warfield, Jr., Extensions of torsion-free Abelian groups of finite rank, Arch. Math. (Basel) 23 (1972), 145-150.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv73i2p285bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.